Page 1 of 4 1234 LastLast
Results 1 to 10 of 34

Thread: Rash 3 days after abcess all over bod!

  1. #1

    Rash 3 days after abcess all over bod!

    I had a abcess on my butt cheek and when i went to the hosp, the dr. Told me it look drain and gave me 2 antibotic. Keflex and batrim and after that was gone i been with a rash from neck down my legs. I bought cortizone and it seems to ease the itch and at time the red bumps go away but the second i touch the area forget it right back. Even had some in my palms! Tomorrow looking to go back to the hospital cause it is bout that time. Any idea if the abcess has anything to do with it? Thanks for the response!
    Sammy
    life begins when you walk in spirit papito189@gmail.com

  2. #2
    Its much more but the light dont get it all!
    life begins when you walk in spirit papito189@gmail.com

  3. #3
    Sammy, you might be having an allergic reaction to one of the antibiotics - I'm glad you're going back to the hospital tomorrow so that someone can look at the rash and figure out for sure what's going on. Hope you won't have to suffer with it for long!

  4. #4
    Senior Member marycsm77's Avatar
    Join Date
    Aug 2010
    Location
    Long Island, NY
    Posts
    2,298
    when did you stop taking the antibiotics? You are allergic to one of the antibiotics you are taking. don't take anymore until you see the md. Do you have any benadryl in the house? If so you can take that as directed on the package. if you have or develop any swelling of lips, tongue etc, go to hospital.

  5. #5
    Thank you ladies! It happen after I finish the antibiotics but my concern is that it goes away and comes back like it dont want to heal. Hopefully I will be ok and hope it has nothing to do with the abcess. Nothing up in the blood from it to cause the reaction. 2 pills of antibiotics is wierd to say. it did not hit the face but my brother seem some in the back of my head. God night and God bless yaw all! No benadryl but plenty of creme is why my bod look shinnie...
    Sincere Sammy
    life begins when you walk in spirit papito189@gmail.com

  6. #6
    Senior Member marycsm77's Avatar
    Join Date
    Aug 2010
    Location
    Long Island, NY
    Posts
    2,298
    make sure you go to the md tomorrow sammy to have it checked out. Im not sure what you meant by 2 pills? but it looks like an allergic reaction. be sure and have it checked out.

  7. #7
    I agree with Mary about Benadryl - if there's a way for you to get some tonight, it might bring relief until you can see the doctor. I had a terrible itchy rash at one time and Calamine lotion helped a lot - BUT calamine lotion can actually cause a rash for some people. I hope the night goes fast and that you can see the doctor right away tomorrow. Itching is almost as bad as pain, sometimes!

  8. #8
    Senior Member
    Join Date
    Jun 2002
    Location
    Western Mass
    Posts
    124
    I got a rash/hives after taking Bactrim. The doctor said I was allergic to "sulfa" drugs. Go see the doctor. My rash went away but I forget what the treatment was! Good luck!

  9. #9
    Sammy, Sorry you are having problems. I agree with the others about an allergic reaction to the antibiotics.
    My daughter had a bad reaction on the last day of her antibiotics several years ago and almost went into shock with swollen lips and throat.
    Get your butt in to the doc!

  10. #10
    I definitely think it's an allergic reaction. Bactrim is a combination antibiotic and has caused rashes on me as well, though, not quite as severe as yours.


Similar Threads

  1. Need Help-Abcess on Ischium/Surgery
    By TXRosebud in forum Care
    Replies: 8
    Last Post: 10-06-2009, 03:37 PM
  2. Scrotal abcess
    By QuintenvanG in forum Care
    Replies: 1
    Last Post: 10-05-2006, 12:16 PM
  3. Big Pimple/Abcess?
    By jk jr in forum Care
    Replies: 1
    Last Post: 04-24-2004, 03:26 PM
  4. For SCI Nurse--> Skin Abcess?
    By pixyvixen in forum Care
    Replies: 7
    Last Post: 11-05-2002, 08:53 PM
  5. For SCI Nurse--> Skin Abcess?
    By pixyvixen in forum Life
    Replies: 1
    Last Post: 11-03-2002, 03:53 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •